# SDR Z1RA2014012500045

- Difficulty date: January 23, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 10,047 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: MODEL210VOX
- Part serial: 2022
- Condition: Inoperative
- Location: Zone 100
- Part time: 10,047 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN NOT COMMUNICATE WITH OTHER SEAT POSITIONS IN CABIN.
